# SDR UALA2011101905670

- Difficulty date: October 18, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 80,720 hours, 12,993 cycles
- Engine: Pwa PW4060
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 105E7206G3
- Part serial: 43
- Condition: Inoperative
- Location: Thrust Manage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TMC CONTROL PANEL INOPERATIVE.  REPLACED TMC, OP CHECKED NORMAL.
